# SDR UIEA2019022003284

- Difficulty date: February 20, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,662 hours, 10,721 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Generator Drive
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ELEC GEN DRIVE L MESSAGE DISPLAYED AFTER ENGINE START( TRANSFERRED TO MDDR PER MEL 24-00-01-01 DMI 107569 DUE 22FEB19  LP 1085774-M8: SERVICED IDG OIL PER AMM 12-13-03. PERFORMED ENGINE RUN IAW B767 AMM 71-00-00 AND OPS CHECK THE LEFT IDG FOR FIVE MINUTES IAW B767 AMM 24-11-00. BPCU BITE GOOD. ALL SYSTEM OPS CHECK NORMAL AND THIS CLEARS MDDR 107569, PLACARD REMOVED. )
